# SDR SIMA20011362

- Difficulty date: May 16, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5339 - AFTER TAKEOFF, WHEN GEAR SELECTED TO THE UP POSITION AND RECEIVED AN UNLOCK LIGHT ON THE OVERHEAD PANEL.  CREW RECYCLED GEAR HANDLE AND GOT THE SAME RESULTS.  AIRCRAFT WAS RETURNED TO MIA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT MLG UPLOCK BOX LATCH IN THE UP AND LOCKED POSITION.  UPLOCK BOX WAS RESET IAW ATR MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
